Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On an example concerning
the Kobayashi pseudodistance

Author: Wlodzimierz Zwonek
Journal: Proc. Amer. Math. Soc. 126 (1998), 2945-2948
MSC (1991): Primary 32H15
MathSciNet review: 1452838
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this short note we calculate the Kobayashi pseudodistance for elementary Reinhardt domains in $\mathbb{C}^{2}$. They deliver us a number of examples giving a negative answer to a problem posed by S. Kobayashi.

References [Enhancements On Off] (What's this?)

  • [HW] G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, 5th ed., The Clarendon Press, Oxford University Press, New York, 1979. MR 568909
  • [JP] Marek Jarnicki and Peter Pflug, Invariant distances and metrics in complex analysis, De Gruyter Expositions in Mathematics, vol. 9, Walter de Gruyter & Co., Berlin, 1993. MR 1242120
  • [K] Shoshichi Kobayashi, Hyperbolic manifolds and holomorphic mappings, Pure and Applied Mathematics, vol. 2, Marcel Dekker, Inc., New York, 1970. MR 0277770
  • [L] László Lempert, La métrique de Kobayashi et la représentation des domaines sur la boule, Bull. Soc. Math. France 109 (1981), no. 4, 427–474 (French, with English summary). MR 660145
  • [PZ] P. Pflug & W. Zwonek, Effective formulas for invariant functions - case of elementary Reinhardt domains, (preprint).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32H15

Retrieve articles in all journals with MSC (1991): 32H15

Additional Information

Wlodzimierz Zwonek
Affiliation: Instytut Matematyki, Uniwersytet Jagielloński, Reymonta 4, 30-059 Kraków, Poland
Address at time of publication: Carl von Ossietzky Universität Oldenburg, Fachbereich 6-Mathematik, Postfach 2503, 26111 Oldenburg, Germany

Received by editor(s): February 28, 1997
Additional Notes: The paper was partially supported by the KBN grant No 2 PO3A 060 08.
Communicated by: Steven R. Bell
Article copyright: © Copyright 1998 American Mathematical Society